I am 23 years old. Last year I got pregnant but happened miscarriage I do not know why. But last three months I visited a doctor and checked ultrasound my doctor says you have right side ovary cyst 4.4 cm × 4.8 cm fluid and I take citrate de columbine pills for 10 days and know my period five days late for the first time.
Yesterday I had sex with my husband after sex having brownish spotting this two days I had cramping breast tender and breast feel sick, white and thickness vaginal discharge, feel sick my heart, tired all the time, morning sickness, vomiting having pain my stomach only right side same times both side. And I test hCG blood test and urine the result is negative can I get pregnant? And what can I do to get pregnant?
Welcome to icliniq.com.
First of all, miscarriages may be caused due to chromosomal abnormalities, hormone problems, distorted anatomy of the uterus, infective causes, unknown causes. Since you do not have a history of recurrent miscarriages, so you do not need to panic about your next pregnancy. Also, you need to get rid off the cyst, as cysts reduce the efficacy of any fertility medicines.
As the size is less than five cm, give it three months to reduce by taking oral contraceptives (Yaz, Diane 35) and folic acid. Once the cyst is gone, Clomiphene can work better, helping you to ovulate. But you also need to rule out other causes of infertility.
1. Are you overweight, BMI>25.
2. Do you have increased facial hair?
3. Check the partner's semen analysis.
4. Check blood for TSH (thyroid-stimulating hormone), free T4, prolactin, LH (luteinizing hormone), FSH (follicle-stimulating hormone).
5. Check both the partner's blood for sugar fasting. The sickness feeling could be just due to Clomiphene overdosage, as Clomiphene is generally given only for five days and a dose of 50 mg to start with.
Please mention the dose too.Drink plenty of ORS and Plain fluids, may take some antiemetic (tablet Zofer), etc. check electrolytes (sodium, and potassium). If problems persist, need to see the doctor for physical examination.Please wait till your next periods to check your pregnancy test, because browning discharge could be implantation bleeding. I hope I was able to clear your doubts, for any other query, please feel free to write again.
Was this answer helpful?|
.. gone through your query and understand the concerns. I-pill has the usual side effect of delaying the next expected periods by two to three weeks. So, most likely her periods are delayed due to the pill. I will suggest her to get a urine pregn... Read fullCan bleeding after sex during pregnancy be due to miscarriage?
It could be a miscarriage and could be spotting in early pregnancy as miscarriages are usually confirmed on ultrasound scan and bleeding is heavy with abdominal pain and it usually takes a few days before getting stopped ...... Read fullIs spotting due to I-pill or early pregnancy symptoms?
Well, the best way to find out whether this is spotting due to pregnancy or I-pill is by doing a simple blood test namely the serum beta hCG (human chorionic gonadotropin) to rule out pregnancy .... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now